# SDR 97ZZZM782

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Engine: Pwa PW121
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE QUIT ON CLIMB-OUT.  FOND FUEL SUPPLY LINE NUT LOOSE AT FLOW DIVIDER, SECURED LINE AND SAFETIED.  LEAK AND OPS CHECKS GOOD.  (M)
